Another critical exponent inequality for percolation: β≥2/δ

Research output: Contribution to journalArticle


The inequality in the title is derived for standard site percolation in any dimension, assuming only that the percolation density vanishes at the critical point. The proof, based on a lattice animal expansion, is fairly simple and is applicable to rather general (site or bond, short-or long-range) independent percolation models.

Original languageEnglish (US)
Pages (from-to)695-699
Number of pages5
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - Jun 1987


  • Percolation
  • critical exponents
  • exponent inequalities
  • lattice animals
  • rigorous results

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Another critical exponent inequality for percolation: β≥2/δ'. Together they form a unique fingerprint.

  • Cite this